Notes on the Average Binary Weight Enumerator of Generalized Algebraic-Geometric Codes

Takeshi UMEDA  Katsumi SAKAKIBARA  Masao KASAHARA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E79-A   No.9   pp.1444-1446
Publication Date: 1996/09/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Coding Theory
Keyword: 
Varshamov-Gilbert bound,  algebraic-geometric codes,  binary expansion,  average weight enumerator,  

Full Text: PDF(167KB)>>
Buy this Article




Summary: 
It is shown that most of the binary images of generalized algebraic-geometric codes meet the Varshamov-Gilbert bound from the viewpoint of the average binary weight enumerator.